# SDR BKEA2012F00005

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N787BN
- Make and model: Gulstm G150
- Aircraft serial: 231
- Aircraft time: 1,495 hours, 844 cycles
- Engine: Garrtt TFE73140
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 1073D10021
- Part serial: 0514AB
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT DIVERTED FOR MAINTENANCE. FOUND DRIVE UNIT INOPERATIVE.
